Jump to content


Birth control pills... errrrrr!

  • Please log in to reply
21 replies to this topic

#1 KLC77

  • Sr. Member
  • 2,207 posts

    Posted 08 December 2008 - 04:23 PM

    I am so annoyed! Three months ago I went back on the pill after being off for several years. FI and I decided that it was what we wanted to do. So, at first I was put on Yaz. I felt like I was really emotional all the time, it didn't help clear up my skin and I was spotting thru the last 2 or 3 pills before I got my period. So, after 2 months I called the dr and asked her to switch them. The new ones SUCK even more! I will say that my emotions are way better and my face is clearer, but I've been spotting (pretty heavily I'd say) for the last 3 days and I am only on week 3 of the pills. Which means I will have spotted for a week and then get my period for the week after! BLAH! Its so annoying and my wedding is this time next month. My plan was to skip the placebo pills next month so that I don't have my period in Mexico, but it doesn't look like that will work. UGH.

    This is my first month on the new pill and I know that they say to take it for 2 or 3 months before switching so your body can get used to it. What do you guys think? Do I call the dr after only taking the pill for 2 1/2 weeks or do I hope that my body gets with the program and stick it out?

    Our Awesome Wedding Pics: http://www.delsolpho...ings/kelly&ron/

    #2 Jacilynda

    • Sr. Member
    • 2,777 posts

      Posted 08 December 2008 - 04:28 PM

      I say to stick it out a little longer on this one. This really sucks! I don't really know what to say cause your wedding is next month. I have only been on one pill in my life then after our baby I'm now have paraguard, amazing! But, I say to hold out, cause it's only be 2.5 weeks since you switched.

      #3 ErinB


        VIP Member

      • VIP Member
      • 9,504 posts

        Posted 08 December 2008 - 04:33 PM

        Are you on a mono-phasic or tri-phasic pill?

        I found that the mono-phasic dosages worked best because there was a constant hormone level.

        I say tough it out and go ahead and skip the placebos this month and next month. Your body should adjust in time. Be sure you take it at the same time every day and you aren't taking anything else that can interfere with BC like antibiotics, etc.

        #4 Kat81

        • VIP Member
        • 7,615 posts

          Posted 08 December 2008 - 04:35 PM

          I say hold out as well. Changing too often really messes with you! You can still skip the period pills. Spotting is better than flowing and usually doesn't last as long! Maybe with all the stress you won't get your period at all!

          I figured mine to be due on the 25th of August. We were getting married Sept 7 so it was perfect. I ended up not starting until September 10th. The day before we left! It sucked but at least it wasn't there for the important part of the trip :)

          #5 Goldstein to Be

          Goldstein to Be
          • Jr. Member
          • 160 posts

            Posted 08 December 2008 - 04:41 PM

            Stick with Kelly! I know how frustrating it is. After being on the pill for years, I switched to an IUD. While I love not having to take the pill every day, it's been 2 or 3 months and my body is still out of whack. Hopefully, you'll adjust soon.

            #6 Jess

            • Sr. Member
            • 4,455 posts

              Posted 08 December 2008 - 05:08 PM

              new pills always do this to me - it is so annoying! I did try to skip my period after spotting so much on a new pill but it didn't work - it just screwed my system up even more so I would be careful with that. Call your Dr. and see what he/she says.

              Good luck!

              #7 lil_miss_frogg

              • Member
              • 826 posts

                Posted 08 December 2008 - 05:15 PM

                I hate birth control pills. After i had my son in October of 2007 I had and IUD put in. No emotions, no blemishes, no periods....it's AWESOME! Have you thought about that?
                My Babies
                "Love isn't about finding a perfect person,
                it's seeing an imperfect person perfectly!"

                #8 KAMAY11

                • Jr. Member
                • 456 posts

                  Posted 08 December 2008 - 05:25 PM

                  I am also not a fan of the pill!!! I was an absolute crazy person while I was on it. I have been off of all birth control since my DH have been together and have never felt better!
                  Have you considered another form of BC?? The Depo shot, or an IUD maybe??
                  D & K
                  October 16th, 2008-Riu Palace Cabo San Lucas


                  #9 BachataBride

                  • Banned
                  • 9,310 posts

                    Posted 08 December 2008 - 05:33 PM

                    I don't really know what to say except for maybe consult with your doctor. See what he/she has to say about it.
                    Oh...and I would just like to add that being a girl SUCKS!!!

                    #10 teacherbride

                    • Jr. Member
                    • 354 posts

                      Posted 08 December 2008 - 05:33 PM

                      I was having the same problem with the pill and spotting. In summer I switched to the Nuva Ring and I love it! The first couple days felt weird but now its so nice not having to worry about taking the pill and knowing that there is a constant dose of estrogen in my body, makes FI and I less worried all the time :)

                      Anyway, good luck and I'd say talk to your doctor about the best course of action. Best of luck!

                      0 user(s) are reading this topic

                      0 members, 0 guests, 0 anonymous users